# SDR UPS804743

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 99
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND RT FRAME CHORD SPLICE FITTING CORRODED AT STA 99 AS SEEN THROUGH PANEL 90B.  MAINTENANCE FABRICATED SPLICE AND INSTALLED IAW SRM 51-1-20D, 51-1-20, 51-1-21, AND DC8-53-1476.
